Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is this a known side effect of albuterol?

Posted by on Feb. 12, 2012 at 6:34 PM
  • 64 Replies

My dd has had an albuterol treatment like every 2 hours for about 24 hours now. EVERY time she gets a treatment, within a few minutes she is hyper (obviously) but she also starts talking with an accent. LMAO No joke. And it's not the same one all the time. Sometimes it's country, sometimes it's ghetto. Right now it's British! I really should try to record her. She's talking a mile a minute. A few hours ago she was going "Girrrrrl you gotta be kiddin me!! Girrrrrrl!" lmao I'm dying here. Glad something can entertain me while we are here.

You've got questions? We've got answers.

  Join the Money Making Bloggers Group!

by on Feb. 12, 2012 at 6:34 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
MommyFlood
by on Feb. 12, 2012 at 6:35 PM
Its had that effect on me. Especially when it's the neb machine. The inhaler isn't so bad but that neb machine makes me feel like I'm on speed.
Posted on CafeMom Mobile
AntzMom24
by on Feb. 12, 2012 at 6:36 PM

Anthony had to use that when he was younger and nothing like that happened! I would definitely be on the phone with the pediatrician if it though! That would put me in a panic. 

mommamorales
by on Feb. 12, 2012 at 6:36 PM
Are you using oxygen?? I have had asthma all my life and yeah when I was little or hadn't had a treatment in awhile I would get hyper. But it's WAY worse when with oxygen.
Posted on CafeMom Mobile
SarahSue87
by on Feb. 12, 2012 at 6:36 PM

yes! and it gives me the shakes too, but it makes everyone in my family who has a puffer hyper. lol 

epoh
by on Feb. 12, 2012 at 6:36 PM
An accent? Lol idk. Bump!
Posted on CafeMom Mobile
time.out
by on Feb. 12, 2012 at 6:37 PM
Yeah lol my dd gets that way & so do I.
Posted on CafeMom Mobile
Anastazia975
by on Feb. 12, 2012 at 6:37 PM
1 mom liked this

Happened to the twins every single time! Lol.

mackQuin
by on Feb. 12, 2012 at 6:38 PM
My child has never had accents but he does get hyper. Especially if We are on a every two hour regimen
Posted on CafeMom Mobile
FL2AK
by on Feb. 12, 2012 at 6:38 PM
Getting hyper is a normal side effect.
Posted on CafeMom Mobile
Billsbabygirl
by on Feb. 12, 2012 at 6:38 PM
It seems to make children with adhd more hyper. My son is autistic and add and it sends him off the wall. My dd is not and it never bothers her
Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)